The L 2 ¯ -Cauchy problem on weakly q -pseudoconvex domains in Stein manifolds

Sayed Saber

Czechoslovak Mathematical Journal (2015)

  • Volume: 65, Issue: 3, page 739-745
  • ISSN: 0011-4642

Abstract

top
Let X be a Stein manifold of complex dimension n 2 and Ω X be a relatively compact domain with C 2 smooth boundary in X . Assume that Ω is a weakly q -pseudoconvex domain in X . The purpose of this paper is to establish sufficient conditions for the closed range of ¯ on Ω . Moreover, we study the ¯ -problem on Ω . Specifically, we use the modified weight function method to study the weighted ¯ -problem with exact support in Ω . Our method relies on the L 2 -estimates by Hörmander (1965) and by Kohn (1973).

How to cite

top

Saber, Sayed. "The $L^2$$\bar{\partial }$-Cauchy problem on weakly $q$-pseudoconvex domains in Stein manifolds." Czechoslovak Mathematical Journal 65.3 (2015): 739-745. <http://eudml.org/doc/271800>.

@article{Saber2015,
abstract = {Let $X$ be a Stein manifold of complex dimension $n\ge 2$ and $\Omega \Subset X$ be a relatively compact domain with $C^2$ smooth boundary in $X$. Assume that $\Omega $ is a weakly $q$-pseudoconvex domain in $X$. The purpose of this paper is to establish sufficient conditions for the closed range of $\bar\{\partial \}$ on $\Omega $. Moreover, we study the $\bar\{\partial \}$-problem on $\Omega $. Specifically, we use the modified weight function method to study the weighted $\bar\{\partial \}$-problem with exact support in $\Omega $. Our method relies on the $L^2$-estimates by Hörmander (1965) and by Kohn (1973).},
author = {Saber, Sayed},
journal = {Czechoslovak Mathematical Journal},
keywords = {$\bar\{\partial \}$ operator; $\bar\{\partial \}$-Neumann operator; $q$-convex domain; Stein manifold},
language = {eng},
number = {3},
pages = {739-745},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The $L^2$$\bar\{\partial \}$-Cauchy problem on weakly $q$-pseudoconvex domains in Stein manifolds},
url = {http://eudml.org/doc/271800},
volume = {65},
year = {2015},
}

TY - JOUR
AU - Saber, Sayed
TI - The $L^2$$\bar{\partial }$-Cauchy problem on weakly $q$-pseudoconvex domains in Stein manifolds
JO - Czechoslovak Mathematical Journal
PY - 2015
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 65
IS - 3
SP - 739
EP - 745
AB - Let $X$ be a Stein manifold of complex dimension $n\ge 2$ and $\Omega \Subset X$ be a relatively compact domain with $C^2$ smooth boundary in $X$. Assume that $\Omega $ is a weakly $q$-pseudoconvex domain in $X$. The purpose of this paper is to establish sufficient conditions for the closed range of $\bar{\partial }$ on $\Omega $. Moreover, we study the $\bar{\partial }$-problem on $\Omega $. Specifically, we use the modified weight function method to study the weighted $\bar{\partial }$-problem with exact support in $\Omega $. Our method relies on the $L^2$-estimates by Hörmander (1965) and by Kohn (1973).
LA - eng
KW - $\bar{\partial }$ operator; $\bar{\partial }$-Neumann operator; $q$-convex domain; Stein manifold
UR - http://eudml.org/doc/271800
ER -

References

top
  1. Abdelkader, O., Saber, S., 10.1142/S0219887807002090, Int. J. Geom. Methods Mod. Phys. 4 (2007), 339-348. (2007) MR2343350DOI10.1142/S0219887807002090
  2. Cao, J., Shaw, M.-C., Wang, L., Estimates for the ¯ -Neumann problem and nonexistence of C 2 Levi-flat hypersurfaces in P n , Math. Z. 248 (2004), 183-221 errata dtto 248 223-225 (2004). (2004) MR2092728
  3. Chen, S.-C., Shaw, M.-C., Partial Differential Equations in Several Complex Variables, AMS/IP Studies in Advanced Mathematics 19 American Mathematical Society, Providence; International Press, Somerville (2001). (2001) Zbl0963.32001MR1800297
  4. Demailly, J.-P., Complex analytic and differential geometry, Preprint (2009) available at http://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf. 
  5. Demailly, J.-P., Estimations L 2 pour l’opérateur ¯ d’un fibré vectoriel holomorphe semi-positif au-dessus d’une variété kählérienne complète, Ann. Sci. Éc. Norm. Supér. (4) 15 French (1982), 457-511. (1982) MR0690650
  6. Derridj, M., Inégalités de Carleman et extension locale des fonctions holomorphes, Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser. 9 French (1982), 645-669. (1982) Zbl0548.32013MR0693782
  7. Derridj, M., Regularité pour ¯ dans quelques domaines faiblement pseudo-convexes, J. Differ. Geom. 13 French (1978), 559-576. (1978) MR0570218
  8. Harrington, P. S., Raich, A., Closed range for ¯ and ¯ b on bounded hypersurfaces in Stein manifolds, arXiv:1106.0629 (2011). (2011) MR2763350
  9. Ho, L.-H., 10.1007/BF01459235, Math. Ann. 290 (1991), 3-18. (1991) Zbl0714.32006MR1107660DOI10.1007/BF01459235
  10. Hörmander, L., 10.1007/BF02391775, Acta Math. 113 (1965), 89-152. (1965) MR0179443DOI10.1007/BF02391775
  11. Kohn, J. J., 10.2307/1970404, Ann. Math. (2) 79 (1964), 450-472. (1964) Zbl0178.11305MR0208200DOI10.2307/1970404
  12. Kohn, J. J., 10.2307/1970506, Ann. Math. (2) 78 (1963), 112-148. (1963) Zbl0161.09302MR0153030DOI10.2307/1970506
  13. Morrow, J., Kodaira, K., Complex Manifolds. Athena Series. Selected Topics in Mathematics, Holt, Rinehart and Winston, New York (1971). (1971) MR0302937
  14. Saber, S., 10.2478/s12175-013-0115-4, Math. Slovaca 63 (2013), 521-530. (2013) MR3071972DOI10.2478/s12175-013-0115-4
  15. Saber, S., 10.1142/S0219887810003963, Int. J. Geom. Methods Mod. Phys. 7 (2010), 135-142. (2010) MR2647774DOI10.1142/S0219887810003963
  16. Sambou, S., Résolution du ¯ pour les courants prolongeables définis dans un anneau, Ann. Fac. Sci. Toulouse, Math. (6) 11 French (2002), 105-129. (2002) MR1986385
  17. Shaw, M.-C., 10.1007/BF01934348, Math. Ann. 294 (1992), 677-700. (1992) MR1190451DOI10.1007/BF01934348
  18. Zampieri, G., 10.1090/ulect/043, University Lecture Series 43 American Mathematical Society, Providence (2008). (2008) Zbl1160.32001MR2400390DOI10.1090/ulect/043

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.